Complementary means and double sequences
Abstract
We look after the complementary means with respect to a weighted geometric mean of Stolarsky means in the family of Gini means and in the family of Stolarsky means.
References
J. Błasińska-Lesk, D. Głazowska, J. Matkowski, An invariance of the geometric mean with respect to Stolarsky mean-type mappings, Result. Math. 43 (2003), 42-55.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J.M. Borwein, P.B. Borwein, Pi and the AGM – a Study in Analytic Number Theory and Computational Complexity, John Wiley & Sons, New York, 1986.
##plugins.generic.googleScholarLinks.settings.viewInGS##
I. Costin, Generalized inverses of means, Carpathian J. Math. 20 (2004), 2, 169-175.
##plugins.generic.googleScholarLinks.settings.viewInGS##
I. Costin, G. Toader, A weighted Gini mean, in: Proceedings of the International Symposium: Specialization, Integration and Development, Section: Quantitative Economics, Babeş-Bolyai University Cluj-Napoca, Romania, 2003, 137-142.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Daróczy, Zs. Páles, Gauss-composition of means and the solution of the Matkowski–Sutô problem, Publ. Math. Debrecen 61 (2002), 157-218.
##plugins.generic.googleScholarLinks.settings.viewInGS##
D.M.E. Foster, G.M. Phillips, Double mean processes, Bull. Inst. Math. Appl. 22 (1986), no. 11-12, 170-173.
##plugins.generic.googleScholarLinks.settings.viewInGS##
C. Gini, Le Medie, Unione Tipografico Torinese, Milano, 1958.
##plugins.generic.googleScholarLinks.settings.viewInGS##
H.W. Gould, M.E. Mays, Series expansions of means, J. Math. Anal. Appl. 101 (1984), 2, 611-621.
##plugins.generic.googleScholarLinks.settings.viewInGS##
D.H. Lehmer, On the compounding of certain means, J. Math. Anal. Appl. 36 (1971), 183-200.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Matkowski, Invariant and complementary quasi-arithmetic means, Aequationes Math. 57 (1999), 87-107.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G. Toader, Some remarks on means, Anal. Numér. Théor. Approx. 20 (1991), 97-109.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G. Toader, S. Toader, Greek means and the Arithmetic-Geometric Mean, RGMIA Monographs, Victoria University, 2005. (ONLINE: http://rgmia.vu.edu.au/monographs).
##plugins.generic.googleScholarLinks.settings.viewInGS##